Weight loss drugs, like any medication, can potentially cause side effects, including hair loss. 

However, hair loss is not a common side effect associated with most weight loss drugs. It is important to note that the occurrence of hair loss can vary from person to person, and not everyone will experience this side effect.

In clinical trials, 3-4% of patients receiving subcutaneous Semaglutide injection like Wegovy and Ozempic reported hair loss with its use. However, it has yet to be established if the hair loss is due to the medication or weight loss itself.

Many factors can contribute to hair loss – losing weight, a change of diet and stress are some examples that can contribute to a type of hair loss known as telogen effluvium. This type of hair loss is usually temporary and reversible.

It is important that weight loss drugs be taken under the guidance of a healthcare professional. A well-balanced dietary strategy with nutritional guidance coupled with an exercise programme supports your weight loss journey holistically.

If you have concerns about hair loss while taking weight loss drugs, it is best to discuss them with your healthcare provider for personalised advice and guidance.

Read more

erectile dysfunction clinic singapore

Getting ED treatment is easy with telemedicine.

hair loss doctor singapore

Feel young and confident with a full head of hair.

buy cialis online singapore

Let’s fix your PE today.

Share This Story, Choose Your Platform!